# SDR USAA2009092892654

- Difficulty date: August 29, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 76,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N2506Y3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CRACK ON UPPER CHORD FLOOR SUPPORT INTERCOSTAL WEB BETWEEN BS 1620 TO BS 1640, BL 0.  REPLACED FLOOR SUPPORT INTERCOSTAL WEB BETWEEN BS 1620 TO BS 1640, BL 0 IAW B757 SRM 51-40-02.
